# SDR CALA2022062001530

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Angle
- Part number: D5227902620551
- Condition: Cracked
- Location: Aft Rh Emer Ext
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH EMERGENCY EXIT DOOR FWD, AFT SUPPORT ANGLE CRACKED PER NR 9291044/27044 GEN BY V061771 RMVD DAMAGED FWD & AFT SEGMENTS & REPLACED WITH NEW FIND AND NEW AFT SEGMENTS IAW SRM 51-42-11/001 AND 52-21-00-01-A APPLIED C.I C AS REQUIRED TO INTERNAL SURFACES/STRUCTURE IAW SRM 51-72-11-91 1/001 BY MECH V061742 INSP BY V061334.
